# SDR HEEA083258

- Difficulty date: January 8, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N8594X
- Make and model: Bell 206L-3
- Aircraft serial: 51531
- Aircraft time: 9,221 hours
- System (JASC): 2436 · DC Regulator
- Part: Volt Regulator
- Part number: 206075447007
- Part serial: 315
- Condition: Damaged
- Location: Dc System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEN RADIO IS KEYED GENERATOR GOES OFF LINE. CHANGED DC VOLTAGE REGULATOR.
